Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I use Boots' Skin Clear ultra treatment cream and I was wondering if there is any chance it could be making my skin darker? I'm black and I've started to notice parts of my forehead are getting darker, usually around where the most prominent acne are. I was wondering if there could be a link between this product and the discolouring?

Because I also use dye (I've stopped now), so I was wondering if it could be that. Not really sure.

Product:

http://www.boots.com/en/Boots-Skin-Clear-Ultra-Treatment-Cream-25ml_1110477/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×